# SDR HEED064581

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6400 · Tail Rotor System
- Part: Shield
- Part number: 222031308115
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD CRACKED.  REPLACED UNIT.
